Alert archive / Louisiana / Flash Flood Warnings in 2008

Flash Flood Warning 15, NWS New Orleans, LA

May 22, 2008Lafourche Parish, Terrebonne Parish, Louisiana

NWS New Orleans, LA issued this flash flood warning at May 22, 2008, 2:02 PM CDT for Lafourche Parish, Terrebonne Parish, Louisiana. It was in force for 118 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 22, 2008, 2:02 PM CDT (19:02 UTC)
Expired
May 22, 2008, 4:00 PM CDT
In force
118 min
Issued by
NWS New Orleans, LA
Area
Storm-based polygon
Flood severity
None

Counties Lafourche Parish, LA, Terrebonne Parish, LA

What was reported inside it

TimeReportWhereRemark
May 22, 2:05 PM CDTFLASH FLOODSchriever, LA15 TO 20 HOMES WERE FLOODED ACROSS NORTHERN TERREBONNE PARISH.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 3 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Slidell Radar S, LA (KSIL), launched 12:00Z, 7.0 hours before the alert went out and 106 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Slidell Radar S, LA at 12:00Z on 2008-05-22Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 902 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Slidell Radar S, LA at 12:00Z on 2008-05-22The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 61 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
902 J/kg
Mixed-layer CIN
-161 J/kg
Mixed-layer LCL
981 m above ground
0-6 km bulk shear
21 kt
0-1 km storm-relative helicity
61 m²/s²
0-3 km storm-relative helicity
10 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS54 KLIX 221907
FFWLIX
LAC057-109-222100-
/O.NEW.KLIX.FF.W.0015.080522T1902Z-080522T2100Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE NEW ORLEANS LA
202 PM CDT THU MAY 22 2008

THE NATIONAL WEATHER SERVICE IN NEW ORLEANS HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  NORTHERN LAFOURCHE PARISH IN SOUTHEAST LOUISIANA...
  THIS INCLUDES THE CITIES OF...THIBODAUX...LAROSE...
  NORTH CENTRAL TERREBONNE PARISH IN SOUTHEAST LOUISIANA...
  THIS INCLUDES THE CITY OF HOUMA...

* UNTIL 400 PM CDT

* AT 157 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
  VERY HEAVY RAINFALL FROM THUNDERSTORMS ALONG A LINE EXTENDING FROM
  14 MILES EAST OF THIBODAUX TO 9 MILES SOUTHWEST OF HOUMA...MOVING
  NORTHEAST AT 5 MPH.

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO BAYOU
  CANE...SCHRIEVER AND GRAY

RADAR HAS ESTIMATED 3 TO 4 INCHES OF RAIN HAS FALLEN SINCE 
NOON...AND ADDITIONAL RAINFALL AMOUNTS OF 2 TO 3 INCHES ARE POSSIBLE 
IN THE WARNED AREA. EMERGENCY MANAGEMENT REPORTS HEAVY RAIN HAS 
CAUSED SIGNIFICANT STREET FLOODING AND SOME FLOODING OF HOMES ON THE 
NORTH SIDE OF HOUMA.

EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE ADDITIONAL FLOODING 
OF SMALL CREEKS AND STREAMS...URBAN AREAS...HIGHWAYS...STREETS AND 
UNDERPASSES AS WELL AS OTHER DRAINAGE AREAS AND LOW LYING SPOTS.

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY. MOVE TO HIGHER GROUND.

A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING.
IF YOU ARE IN THE WARNING AREA MOVE TO HIGHER GROUND IMMEDIATELY.
RESIDENTS LIVING ALONG STREAMS AND CREEKS SHOULD TAKE IMMEDIATE
PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT ATTEMPT TO CROSS
SWIFTLY FLOWING WATERS OR WATERS OF UNKNOWN DEPTH BY FOOT OR BY
AUTOMOBILE.

LAT...LON 2967 9102 2988 9090 2991 9071 2989 9066
      2990 9064 2989 9053 2980 9045 2974 9036
      2971 9035 2970 9016 2950 9044 2940 9101
TIME...MOT...LOC 1902Z 206DEG 4KT 2981 9058 2951 9083

$$

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS New Orleans, LA wrote its last area forecast discussion before this flash flood warning went out at May 22, 4:29 AM CDT, 9 hours 33 minutes earlier.

Area forecast discussion, May 22, 4:29 AM CDT, 9 hours 33 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NEW ORLEANS LA
429 AM CDT THU MAY 22 2008

.SHORT TERM...
THE TALE OF TWO TROUGHS CONTINUE TO KEEP THE COUNTRY IN THEIR
GRIP. WITH AN UPPER TROUGH ON EITHER SIDE OF THE COUNTRY...IT IS
OBVIOUS THAT BETWEEN THE TWO...THERE WILL BE AN UPPER RIDGE. THIS
RIDGE WILL CONTINUE TO AMPLIFY WELL INTO CANADA OVER THE NEXT FEW
DAYS. NORMALLY A CONTINENTAL RIDGE WOULD LEAD TO SOME UNWANTED
ROASTING FROM THE GULF SOUTH WELL INTO THE NORTHERN CANADIAN
PLAINS. CANT SPEAK FOR THE NORTHERN TEIR OF STATES BUT WE WILL BE
QUITE FORTUNATE DOWN HERE. A DEEP MARITIME RIDGE THAT DEVELOPED
OVER THE CARRIBEAN HAS MOVED INTO THE GULF AND WILL SPREAD ACROSS
THE AREA TODAY. THIS WILL BRING A DEEP MOISTURE COLUMN WHICH WILL
EASILY HELP GET TS STARTED. THE COOLING SH/TS WILL KEEP TEMPS FROM
GETTING OUT OF HAND. THE DEEP MOISTURE WILL ALSO HELP WATER BORN
MESOSCALE BOUNDARIES DEVELOP AND MOVE WELL AWAY FROM THEIR SOURCE.
THESE BOUNDARIES ARE BETTER KNOWN AS SEA BREEZES AND LAKE BREEZES.
WE MAY SEE THIS START TO SET UP TODAY BUT FRI LOOKS TO BE A PRIME
OPPORTUNITY FOR THESE BOUNDARIES TO MEET OVER THE NEW ORLEANS
METRO AREA.

THE MCS FEATURE OVER THE NORTHERN GULF WILL CONTINUE NORTHWARD
THIS MORNING AND EVENTUALLY TURN MORE EASTERLY WITH THE MEAN FLOW.
THIS AREA IS BEING GENERATED WITH MID AND UPPER DYNAMIC FORCING.
TS THAT FORM TODAY THROUGH THE WEEKEND WILL BE MAINLY FORCED BY
HEATING AND MESO BOUNDARIES.

BTR AND MCB WILL HAVE A SLIGHTLY MORE VOLATILE ATMOSPHERE TODAY IF
THEY CAN GET SOME STRONG HEATING. THE HEATING WILL CAUSE LAPSE
RATES TO DECREASE AND ADDING MOISTURE TO THE PRIMED ATMOSPHERE
WILL ONLY HELP BRING ABOUT AN ISOLATED SEVERE TODAY IN THE FORM OF
STRAIGHT LINE WINDS AND HAIL. THINGS CHANGE A BIT FRI AS THE UPPER
RIDGE SETS IN ALOFT WARMING 500MB TEMPS TO -6 INSTEAD OF TODAYS
-10. HAIL WILL BE A DECREASED THREAT TOMORROW BUT WHAT IS GOING
TO BE A POSSIBLE PROBLEM TOMORROW WILL BE WET DOWNBURSTS AS TS
WILL BECOME WATER LOADED WITH PW VALUES REACHING OVER 2.

.LONG TERM...
NO CHANGES ATTM TO EXTENDED.

&&

.AVIATION...
CEILINGS SHOULD BE ABOVE 10K FOR THE MOST PART WITH SOME SCT015
CLOUDS AROUND. TS WILL BEGIN TO BREAK OUT ACROSS MOST OF THE AREA
TODAY AND WIND SHEAR NEAR THESE STORMS WILL BE QUITE STRONG.
EXPECT AN INCREASE IN AREAL PERCENTAGE OF TS DEVELOPMENT TOMORROW
STARTING DURING MID TO LATE MORNING. SOME C-BRZ COLLISIONS AROUND
THE MSY METRO AREA SHOULD BRING ABOUT A FAIRLY STRONG HEAVY TS AT
OR NEAR THE TERMINAL.

&&

.MARINE...
EXERCISE CATION DUE TO ONSHORE FLOW OF 15 KNOTS BUT NO OTHER
FLAGS. STRONG TO SEVERE TS WILL PROGRESS THROUGH THE OUTER WATERS
TODAY AND MARINERS SHOULD MONITOR WEATHER RADIOS FOR ANY WARNINGS
THAT BECOME NECESSARY.

&&

.PRELIMINARY POINT TEMPS/POPS...
MCB  87  68  89  72 /  40  30  50  20
BTR  88  70  90  73 /  50  30  50  20
MSY  86  73  88  75 /  60  30  60  30
GPT  85  70  86  74 /  40  30  50  30

&&

.LIX WATCHES/WARNINGS/ADVISORIES...
LA...NONE.
GM...NONE.
MS...NONE.
GM...NONE.
&&
Hazardous weather outlook, May 22, 10:59 AM CDT, 3 hours 3 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NEW ORLEANS LA
1059 AM CDT THU MAY 22 2008

GMZ530-550-555-570-575-LAZ034>040-046>050-056>070-MSZ068>071-077-
080>082-231100-
PASCAGOULA TO SW PASS MISSISSIPPI RIVER OUT 20 NM-
PASCAGOULA TO SW PASS MISSISSIPPI RIVER 20-60 NM OUT-
SW PASS MISSISSIPPI RIVER TO ATCHAFALAYA RIVER OUT 20 NM-
SW PASS MISSISSIPPI RIVER TO ATCHAFALAYA RIVER 20-60 NM OUT-AMITE-
ASCENSION-ASSUMPTION-EAST BATON ROUGE-EAST FELICIANA-HANCOCK-
HARRISON-IBERVILLE-JACKSON-LAKES PONTCHARTRAIN AND MAUREPAS-
LIVINGSTON-LOWER JEFFERSON-LOWER LAFOURCHE-LOWER PLAQUEMINES-
LOWER ST BERNARD-LOWER TERREBONNE-ORLEANS-PEARL RIVER-PIKE-
POINTE COUPEE-ST CHARLES-ST HELENA-ST JAMES-ST JOHN THE BAPTIST-
ST TAMMANY-TANGIPAHOA-UPPER JEFFERSON-UPPER LAFOURCHE-
UPPER PLAQUEMINES-UPPER ST BERNARD-UPPER TERREBONNE-WALTHALL-
WASHINGTON-WEST BATON ROUGE-WEST FELICIANA-WILKINSON-
1059 AM CDT THU MAY 22 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF GULF OF
MEXICO...SOUTHEAST LOUISIANA AND SOUTHERN MISSISSIPPI.

.DAY ONE...THIS AFTERNOON AND TONIGHT

SCATTERED THUNDERSTORMS WILL CONTINUE TO DEVELOP TODAY ACROSS
SOUTHEAST LOUISIANA AND SOUTHERN MISSISSIPPI. AN ISOLATED STRONG OR
SEVERE THUNDERSTORM WILL BE POSSIBLE DURING THE AFTERNOON OR EARLY
EVENING. THE MAIN THREAT FROM MOST OF THE THUNDERSTORMS WILL BE
LOCALLY HEAVY RAINFALL AND FREQUENT LIGHTNING STRIKES.  HOWEVER...A
FEW OF THE STRONGEST STORMS COULD PRODUCE SMALL HAIL AND GUSTY WINDS.
THE THUNDERSTORM ACTIVITY SHOULD BEGIN TO DISSIPATE LATE THIS
EVENING.

HIGH FLOWS AND FLOODING WILL CONTINUE AT POINTS ALONG THE
MISSISSIPPI...ATCHAFALAYA...AND PEARL RIVERS. PLEASE REFER TO THE
LATEST RIVER FLOOD STATEMENTS FOR UPDATED INFORMATION.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

SCATTERED AFTERNOON AND EARLY EVENING THUNDERSTORMS ARE EXPECTED
THROUGH THE WEEKEND. THE MAIN HAZARD WILL BE FREQUENT LIGHTNING AND
LOCALLY HEAVY RAINFALL.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

32

In the hours before

Special weather statement, May 22, 11:13 AM CDT, 2 hours 49 minutes before
LAZ040-221700-

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
1113 AM CDT THU MAY 22 2008

...THUNDERSTORM WITH STRONG GUSTY WINDS AND HAIL APPROACHING THE
NORTHSHORE NEAR THE CAUSEWAY...

AT 1113 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
THUNDERSTORM WITH STRONG GUSTY WINDS AND PEA SIZE HAIL ABOUT 5 MILES
SOUTH OF MANDEVILLE OVER THE CAUSEWAY BRIDGE...MOVING NORTH AT 20
MPH.

THE THUNDERSTORM WILL BE NEAR...
MANDEVILLE AND MADISONVILLE AT 1130 AM.
COVINGTON AND ABITA SPRINGS AT 1145 AM.

IF YOU ARE CAUGHT OUTSIDE...SEEK SHELTER FROM THE WEATHER IN A STRONG
BUILDING. WIND GUSTS TO 35 MPH...SMALL HAIL...BRIEF VERY HEAVY
RAIN...AND DEADLY LIGHTNING ARE ALL POSSIBLE WITH THIS THUNDERSTORM.
STAY INSIDE AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.

22
Special weather statement, May 22, 12:14 PM CDT, 1 hour 48 minutes before
LAZ039-MSZ071-077-221800-

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
1214 PM CDT THU MAY 22 2008

...THUNDERSTORM WITH STRONG GUSTY WINDS AND HAIL MOVING NEAR
BOGALUSA...

AT 1209 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
THUNDERSTORM WITH STRONG GUSTY WINDS AND HAIL ABOUT 4 MILES
SOUTHWEST OF BOGALUSA...MOVING NORTH AT 25 MPH.

THE THUNDERSTORM WILL BE NEAR...
VARNADO AT 1230 PM.
ANGIE AT 1245 PM.
DEXTER AT 100 PM.

IF YOU ARE CAUGHT OUTSIDE...SEEK SHELTER FROM THE WEATHER IN A STRONG
BUILDING. GUSTY WINDS AROUND 40 MPH...HAIL UP TO MARBLE SIZE...VERY
HEAVY RAIN...AND DEADLY LIGHTNING ARE ALL POSSIBLE WITH THIS
THUNDERSTORM. STAY INSIDE AWAY FROM WINDOWS UNTIL THE STORM HAS
PASSED.

22
Special weather statement, May 22, 12:22 PM CDT, 1 hour 40 minutes before
LAZ035-036-047-048-221800-

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
1222 PM CDT THU MAY 22 2008

...THUNDERSTORMS WITH STRONG GUSTY WINDS AND HAIL MOVING ACROSS
BATON ROUGE AND ZACHARY...

AT 1219 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
TWO STRONG THUNDERSTORMS WITH STRONG GUSTY WINDS AND HAIL. ONE STORM
WAS NEAR THE MISSISSIPPI RIVER AND THE LOUISIANA STATE UNIVERSITY
CAMPUS...AND THE SECOND WAS NEAR ZACHARY...BOTH MOVING NORTH AT 20
MPH.

FREQUENT LIGHTNING...WIND GUSTS TO 45 MPH...MARBLE SIZE HAIL...AND
BRIEF VERY HEAVY RAINFALL ARE POSSIBLE WITH THESE STORMS.

IF YOU ARE CAUGHT OUTSIDE...SEEK SHELTER FROM THE WEATHER IN A STRONG
BUILDING.  STAY INSIDE AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.

22
Special weather statement, May 22, 12:58 PM CDT, 1 hour 4 minutes before
LAZ056>067-221900-

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
1258 PM CDT THU MAY 22 2008

...THUNDERSTORMS WITH HEAVY RAIN AND FREQUENT LIGHTNING MOVING
ACROSS PORTIONS OF SOUTH CENTRAL AND SOUTHEAST LOUISIANA...

AT 1253 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
THE LEADING EDGE OF A LARGE COMPLEX OF THUNDERSTORMS...MANY
PRODUCING FREQUENT LIGHTNING AND HEAVY RAINFALL...ALONG A LINE
EXTENDING FROM THIBODAUX TO LAROSE TO CUT OFF...MOVING NORTHEAST AT
28 MPH. THESE STORMS WERE ALSO OCCURRING AROUND HOUMA.

THE THUNDERSTORMS WILL BE NEAR...LAFITTE AND JEAN LAFITTE AT 115
PM...GARYVILLE AND GRAMERCY AT 130 PM...TIMBERLANE AND TERRYTOWN AT
145 PM...EAST NEW ORLEANS AND LAKEFRONT AIRPORT AT 200 PM.

EXPECT FREQUENT DANGEROUS LIGHTNING AND RAINFALL AMOUNTS OF ONE TO
TWO INCHES IN A ONE TO TWO HOUR PERIOD IN THE PATH OF THE STRONGER
STORMS.

MOTORISTS SHOULD WATCH OUT FOR PONDING OF WATER ON ROADWAYS AND POOR
DRAINAGE FLOODING.

BE PREPARED TO TAKE QUICK ACTION IF A WARNING IS ISSUED. STAY TUNED
TO NOAA WEATHER RADIO OR YOUR FAVORITE LOCAL MEDIA OUTLETS FOR
FURTHER DETAILS OR UPDATES FROM THE NATIONAL WEATHER SERVICE.

22
Special weather statement, May 22, 1:06 PM CDT, 56 minutes before
LAZ035-MSZ068-221845-

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
106 PM CDT THU MAY 22 2008

...THUNDERSTORM WITH STRONG GUSTY WINDS AND HAIL MOVING INTO THE
AREA...

AT 103 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
THUNDERSTORM WITH STRONG GUSTY WINDS AND MARBLE HAIL 8 MILES NORTH
WEST OF ST. FRANCISVILLE...OR ABOUT 17 MILES SOUTHWEST OF
WOODVILLE...MOVING NORTH AT 22 MPH.

THE THUNDERSTORM WILL BE NEAR...
WOODVILLE AT 145 PM.

IF YOU ARE CAUGHT OUTSIDE...SEEK SHELTER FROM THE WEATHER IN A STRONG
BUILDING. GUSTY WINDS...HAIL...VERY HEAVY RAIN...AND DEADLY LIGHTNING
ARE ALL POSSIBLE WITH THIS THUNDERSTORM. STAY INSIDE AWAY FROM
WINDOWS UNTIL THE STORM HAS PASSED.

22
Special weather statement, May 22, 1:12 PM CDT, 50 minutes before
LAZ049-050-057>059-065-221900-

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
112 PM CDT THU MAY 22 2008

...THUNDERSTORM WITH STRONG GUSTY WINDS...HEAVY RAIN...AND HAIL
MOVING INTO THE AREA...

AT 108 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
THUNDERSTORM WITH STRONG GUSTY WINDS AND HAIL 8 MILES NORTH OF
THIBODAUX...OR ABOUT 7 MILES SOUTHEAST OF CONVENT...MOVING NORTH AT
24 MPH. A LINE OF THUNDERSTORMS WITH HEAVY RAIN EXTENDED SOUTH TO
JUST WEST AND SOUTHWEST OF HOUMA.

THE STRONG THUNDERSTORM WILL BE NEAR...
CONVENT AND LUTCHER AT 130 PM.
WHITEHALL AND SORRENTO AT 200 PM.

EXPECT HEAVY RAINFALL IN THE PATH OF THE STORMS. LOCALIZED RAINFALL
AMOUNTS OF 2 TO 3 INCHES ARE POSSIBLE IN AND AROUND THE
HOUMA...THIBODAUX...AND CONVENT AREAS THROUGH 230 PM. MOTORISTS
SHOULD WATCH OUT FOR PONDING OF WATER ON ROADWAYS AND POOR DRAINAGE
FLOODING.

FREQUENT LIGHTNING IS OCCURRING WITH MANY OF THE STORMS. IF
OUTDOORS...STAY AWAY FROM ISOLATED HIGH OBJECTS SUCH AS TREES. MOVE
INDOORS IF POSSIBLE. WHEN INDOORS...STAY AWAY FROM WINDOWS AND DOORS
AND AVOID USING TELEPHONES UNLESS IT IS AN EMERGENCY. TRY TO UNPLUG
UNNECESSARY ELECTRICAL APPLIANCES BEFORE THE THUNDERSTORM APPROACHES.

The office that day

Everything else NWS New Orleans, LA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 22, 1:50 PM CDTSpecial Marine WarningLIX40 min
May 22, 2:25 PM CDTSevere Thunderstorm WarningLIXLafourche, Saint Charles35 min
May 22, 2:40 PM CDTSevere Thunderstorm WarningLIXEast Baton Rouge, East Feliciana35 min
May 22, 2:55 PM CDTSpecial Marine WarningLIX95 min
May 22, 4:20 PM CDTSpecial Marine WarningLIX55 min
May 22, 4:29 PM CDTSpecial Marine WarningLIX91 min
May 22, 5:13 PM CDTFlash Flood WarningLIXPointe Coupee3 hr
May 22, 6:36 PM CDTSpecial Marine WarningLIX84 min

Nearby

Flash Flood Warnings in Louisiana, 2008Every flash flood warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive.